Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Clumpy discharge after taking birth control pills. Smells of vinegar. What does it mean?

Im on birth control pills and after a couple months of being on them I have noticed a clumpiness in my discharge .. It was almost milky I ignored it because I thought it was normal at the time.. Sometimes there will be small tiny white chunks and my discharge would smell like vinegar. I ignore.. So recently my boyfriend performed oral sex on me and after I had alot of discharge but also now my discharge has changed to a mustard color.. I have no idea what it means.. It still smells like vinegar
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
May be due to bacterial infection. consult a gynecologist to rule out infection. you may need treatment accordingly.
Answered: Mon, 2 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor